Three-dimensional model of relativistic-invariant field theory, integrable by the Inverse Scattering Transform

S. V. Manakov, V. E. Zakharov

Research output: Contribution to journalArticle

44 Scopus citations

Abstract

In the space-time with signature (2,2) the self-duality equations in the specific case of potentials independent of one of the coordinates are reduced to a relativistic-invariant system in the (2-1)-dimensional space-time. A general solution of this system is constructed by means of IST. A soliton solution, finite in all directions, is discussed. It is found that there is no classical scattering of both solitons and continuous spectrum waves.

Original languageEnglish (US)
Pages (from-to)247-253
Number of pages7
JournalLetters in Mathematical Physics
Volume5
Issue number3
DOIs
StatePublished - May 1 1981
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Three-dimensional model of relativistic-invariant field theory, integrable by the Inverse Scattering Transform'. Together they form a unique fingerprint.

  • Cite this